advertisement
Question
Posted by: pregi | 2008/01/23

could meds be the caurse?

hi there.im 25wks preg n a few days ago was prescribed urizone as id had constant stomach pains.the same night i started getting terrible lower back pain.its been 3days now.could it be the mads or just the pregnancy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pregi
No it should not be due to the medication or the pregnancy at this stage. Please go back to your doctor for a check up, there may be another problem like a kidney infection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement